A stochastic version of Jurdjevic-Quinn theorem. (English) Zbl 0810.60051

Consider the following controlled stochastic differential equation: \[ x_ t = x_ 0 + \int^ t_ 0 \left( X_ 0 (x_ s) + \sum^ p_{i=1} u^ j Y_ j(x_ s) \right) ds + \sum^ m_{i=1} \int^ t_ 0 X_ i (x_ s) \circ dW^ i_ s, \tag \(*\) \] where \(X_ i\) and \(Y_ i\) are \(C^ 1_ b\)-vector fields on \(\mathbb{R}^ n\) vanishing at the origin and \(u^ j\) are bounded real-valued control laws. Let \(L\) be the second-order differential operator given by \(L = X_ 0 + {1 \over 2} \sum^ m_{i=1} X^ 2_ t\). The author proves that if there exists a \(C^ 2\) function \(V\): \(\mathbb{R}^ n \to \mathbb{R}\) that is proper and positive definite such that \(LV(x) \leq 0\) for all \(x \in \mathbb{R}^ n\) and the set \(\{x \in \mathbb{R}^ n \mid L^{k+1} V(x) = L^ k Y_ j V(x) = 0\), \(k \in \mathbb{N}\), \(j=1,2, \dots, p\}\) is reduced to \(\{0\}\), then the control law \(u\) defined on \(\mathbb{R}^ n\) by \(u^ j(x) = - Y_ j V(x)\), \(1 \leq j \leq p\), is a stabilizing feedback law for the system \((*)\). This is an extension of the result by V. Jurdjevic and J. P. Quinn [J. Differ. Equations 28, 381-389 (1978)].
Reviewer: J.H.Kim (Pusan)


60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)


Zbl 0417.93012
Full Text: DOI


[1] Arnold L., Stochastic differential equations: Theory and applications (1974) · Zbl 0278.60039
[2] DOI: 10.1080/07362999308809308 · Zbl 0770.60058
[3] Florchinger, P. Stabilization of control stochastic bilinear systems by linear feedback laws. Proceedings SINS 92. pp.354–355. Arlington, TX: University of Texas at Arlington.
[4] Florchinger P., Stochastic Processes and Their Applications · Zbl 0808.93068
[5] DOI: 10.1080/00207178708933764 · Zbl 0618.93068
[6] DOI: 10.1016/0022-0396(78)90135-3 · Zbl 0417.93012
[7] Khasminskii R.Z., Stochastic stability of differential equations (1980)
[8] DOI: 10.1007/BFb0064937
[9] La Salle J.P., Stability by Lyapunov’s direct method with applications (1961) · Zbl 0098.06102
[10] DOI: 10.1016/0167-6911(88)90038-2 · Zbl 0632.93061
[11] DOI: 10.1016/0167-6911(92)90013-I · Zbl 0743.93082
[12] DOI: 10.1007/BF02551276 · Zbl 0688.93048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.